# SDR S02832020

- Difficulty date: May 28, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Make and model: Boeing 737-800
- Aircraft serial: 28406
- Engine: Cfmint CFM567B26US
- System (JASC): 3200 · Landing Gear System
- Component: Tailskid, Boeing
- Component part number: 65C329761
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

B18608 AFT LANDING GRD CHK FOUND TAIL STRIKE. TAILSKID WEAR SHOE WASS MISSING(FOUND IN KHH RUNWAY). THE GREEN PART OF WARNING DECAL OF THE TAILSKID CARTRIDGE WAS NOT VISIBLE. APU ACCESS DOOR WAS FOUND A SMALL HOLE ON THE OUTER SKIN.C/A:738 AMM 05-51-32 INSPECTIONS WERE PERFORMED. TAILSKID CARTRIDGE IS RPLD PER AMM 32-71-00. APU DOOR SMALL HOLE IS REPAIRED PER SRM 52-00-01. TAILSKID SKIRT DENT WAS REWORK PER SRM 53-80-70. AFT AMM 05-51-32 INSPECTIONS AND REPAIRES, A/C RETURN TO SERVICE SCHEDULED FLT.
